# SDR DXTA200500899

- Difficulty date: August 10, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 739 hours, 562 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING THE ANTISKID LIGHT ILLUMINATED AND ON TAXI IN THE LOW BRAKE PRESSURE LIGHT ILLUMINATED AND THE PNEUMATIC BRAKES HAD TO BE USED TO STOP THE PLANE.  C/W BRAKE SYSTEM BLEED, BIT TEST & AN ANTISKID FUNCTIONAL TEST.  NO FAULTS FOUND AT THIS TIME, WORK DONE IAW CE-560XL MM CH 32-42-00 & 32-44-00.
